# SDR AWXA9700227

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY EXIT LIGHT AT 10 LT IS MISSING.  INSTALLED NEW LIGHT ASSEMBLY, OPS CHECK OK.
